Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delayed periods after taking Deviry?

I had a protective intercourse with my boyfriend on 23rd Dec 2017 .. My last period was on 4th Nov 2017.. I took deviry pills from 8th Jan 2018.. I haven t got my periods.. I checked my urine test also it s coming negative... Will you please suggest me pills to get my periods soon??
Fri, 30 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Since, you had protected intercourse and your urine pregnancy test also came negative, it is not possible that you are pregnant. The cause of your delayed periods may be because of taking the Divery pills which contains progestin.

You don't need to take any more Medicines to get your periods as you were already on Deviry and you will get your periods in a few days when the progesterone levels fall.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Nazma Amman
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I took deviry and my last dose was on Sunday and now getting a brown discharge but no normal period . I am planning for a baby soon and had normal...